Translator Disclaimer
October, 2020 Iterated Commutators of Multilinear Maximal Square Functions on Some Function Spaces
Zengyan Si, Qingying Xue, Pu Zhang
Taiwanese J. Math. 24(5): 1117-1138 (October, 2020). DOI: 10.11650/tjm/200101

Abstract

In this paper, the iterated commutators of multilinear maximal square function and pointwise multiplication with functions in Lipschitz spaces are studied. Some new estimates for the iterated commutators with kernels satisfying some Dini type conditions on Lebesgue spaces, homogenous Lipschitz spaces and homogenous Triebel-Lizorkin spaces will be given, respectively.

Citation

Download Citation

Zengyan Si. Qingying Xue. Pu Zhang. "Iterated Commutators of Multilinear Maximal Square Functions on Some Function Spaces." Taiwanese J. Math. 24 (5) 1117 - 1138, October, 2020. https://doi.org/10.11650/tjm/200101

Information

Received: 28 August 2019; Accepted: 7 January 2020; Published: October, 2020
First available in Project Euclid: 14 January 2020

MathSciNet: MR4152659
Digital Object Identifier: 10.11650/tjm/200101

Subjects:
Primary: 42B25, 47G10

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.24 • No. 5 • October, 2020
Back to Top